# SDR UALA2011030801130

- Difficulty date: March 8, 2011
- Submitted: March 10, 2011
- Operation: Air carrier
- Aircraft: N404UA
- Make and model: Airbus A320-232
- Aircraft serial: 450
- Aircraft time: 58,047 hours, 21,370 cycles
- Engine: Iae V2527A5
- System (JASC): 2560 · Emergency Equipment
- Part: Lanyard
- Condition: Unsecure
- Location: Slide Raft
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT RT SLIDE RAFT SURVIVAL KIT LANYARD AND RELEASE STRAP FOUND LOOSE.  RE-INSTALLED LANYARDS.  SLIDE RAFT RESTORED TO TOLERANCE.
